advertisement
Question
Posted by: Thobie | 2007/05/22

TOP at 8 weeks and non stop bleeding

I performed the TOP last week Wednesday and am still bleeding moderately. According to my gynae, he said there will be no bleeding since the whole thing was performed at the theatre.

What do you suggest I should take (over the counter medication) to stop the bleeding and correct my cycle.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As long as the bleeding is getting less each day, you can do nothing. If not, go back to your gynaecologist to check that all is well.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement